Jump to content
CrazyBoards.org

Recommended Posts

OK, started Abilify 8 days ago. Love it. Knocked my hypoishmania on it's ass, doesn't make me depressed (like Seroquel), and doesn't make me sleep like I've been slipped a Mickey and clubbed over the head with a five iron (like Seroquel).

Unfortunately, I have anxiety from Hell. I'm not sure if it's a side effect of the drug, or if my anxiety is rearing its ugly head again. I had anxiety until Effexor, and I haven't had any anxiety until day two of Abilify. I just assumed the anxiety went into remission or something. I want to puke all of the time, but the feeling went away after I had two carefully, strategically planned drinks over the weekend. Which makes me think the pukiness is from the anxiety.

Here are my questions (Yeah, yeah, they're for pdoc. But I try not to bug him if possible):

1. Any idea as to whether or not the anxiety is a side effect or if Effexor/Lamictal covered it up.

2. Would an increase in Lamictal help or hinder? I don't seem to tolerate AD's; my pdoc doesn't prescribe benzosall that often; even if pdoc prescribed benzos for me, I'm afraid to take them as my family has a history of substance abuse, however I do not; and I am not going back on Seroquel. Wild horses or an HMO could not get me back on that drug.

3. Should I call pdoc or should I wait a few weeks?

I'm sick of being nauseated. I can't seem to get food down. I've been living off of water and mint-flavored things and miso. I want real food...

Link to comment
Share on other sites

  • 3 weeks later...

1. Any idea as to whether or not the anxiety is a side effect or if Effexor/Lamictal covered it up.

2. Would an increase in Lamictal help or hinder?

I did find Abilify to be activating/agitating so there's a chance it is the Abilify.

Lamictal was a weird one for me, I think it did cause agitation.

Everyone is different though, best to speak to your psychiatrist.

Link to comment
Share on other sites

Thanks for the reply.

I don't find Lamictal activating, but Abilify seems to be. My pdoc has lowered the dose since this post, and I'm starting to feel a little better. The fewer stomach issues is a plus.

Thanks again!

Link to comment
Share on other sites

Abilify's been activating for me. I take 10mg in the morning. While I don't get nauseated or ill, I find that it completely squashes my hunger until late afternoon. I take an evening dose of seroquel (50 mg), then a nightly dose (400), so I can't say whether it would affect my sleep.

So, I might think that it could be it, you're just experiencing far more intense s/e's than I am.

talk to your pdoc, that's why you pay him! Seriously, if it's giving you this many problems, he needs to know. Don't be shy about it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...